Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Have liver dysfunction, not sufficient protein production. What does it sound like?

until november last year i was a heavy drinker, this has been the case for approx 25yrs . surprisingly since my doctor diagnosed liver disfunction as a result of excess alchol , i have mananged to give up with only a little resistance. my liver is still not producing sufficient protein as my doctors and hospital decide what to do. is there anything you can suggest to help improve my protein levels in the meantime?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Your liver produces proteins. If your liver is damaged, it may take several months for it to recover after you have stopped alcohol. Sometimes it never gets to be able to come back to normal (if you have too much scarring in your liver, leading to cirrhosis).
You should have a healthy diet as well.
Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor